MathSciNet Relay Station
MathSciNet bibliographic data
MR966831 81C99 (58F11 58F13)
O'Connor, Patrick W.; Heller, Eric J. Quantum localization for a strongly classically chaotic system. Phys. Rev. Lett. 61 (1988), no. 20, 2288–2291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement